# SDR A6WA201311244426

- Difficulty date: November 24, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SEAT TRACK RBL 9 AT MULTIPLE AREAS FS 449.85, FS 494, FS 513, FS 529, FS 544, FS 559 & FS 461.
